# SDR SWAA2021030452456

- Difficulty date: March 1, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 5,157 hours, 2,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COMMON TO M1670 ARE INOPERATIVE. / REMOVED AND REPLACED BATTERY PACK AT POWER SUPPLY M1670 AND PERFORMED GOOD CHECK OF EMERGENCY LIGHTS COMMON TO M1670 AS PER AMM TASK 33-51-06-960-802
